# SDR VNAA9901025

- Difficulty date: January 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N425JS
- Make and model: Dorner DO328100
- Aircraft serial: 3037
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 6120 · Propeller Controlling System
- Part: Connector
- Condition: Dirty
- Location: Lt Engine
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

THE LEFT PROPELLER MOVED TO THE FEATHER POSITION WHEN POWER LEVERS WERE ADVANCED TO FLIGHT IDLE. THE AIRCRAFT RETURNED TO THE GATE.  OUTSTATION MAINTENANCE CLEANED THE LT ENGINE SENSOR HARNESS CONNECTORS IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 73-21-00, 73-21-01 AND 61-23-01.  OPERATIONAL CHECKS WERE COMPLETED, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
